# SDR AALA200802104

- Difficulty date: August 14, 2008
- Submitted: October 3, 2008
- Operation: Air carrier
- Aircraft: N573AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53092
- Aircraft time: 50,886 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Strap
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGA EMERGENCY FLASH LIGHT STRAP AT FORWARD CABIN BROKEN.  REPLACED STRAP FOR EMERGENCY FLASH LIGHT AT FORWARD CABIN.  SYSTEM GROUND CHECKED NORMAL OPS.
